Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 707960, 12 pages
http://dx.doi.org/10.1155/2013/707960
Research Article

Scale-Free Property for Degrees and Weights in a Preferential Attachment Random Graph Model

Faculty of Informatics, University of Debrecen, P.O. Box 12, Debrecen 4010, Hungary

Received 8 April 2013; Accepted 1 August 2013

Academic Editor: Shein-chung Chow

Copyright © 2013 István Fazekas and Bettina Porvázsnyik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

István Fazekas and Bettina Porvázsnyik, “Scale-Free Property for Degrees and Weights in a Preferential Attachment Random Graph Model,” Journal of Probability and Statistics, vol. 2013, Article ID 707960, 12 pages, 2013. https://doi.org/10.1155/2013/707960.